# SDR DL76L020522

- Difficulty date: May 9, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 20,039 hours, 3,184 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: BPS73
- Part serial: 70170
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SQUIB FAILS TO TEST 1.  REMOVED AND REPLACED SQUIB BATTERY RIGHT SIDE.  OPS NORMAL.
